# SDR AALA20170221028

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 11,912 hours, 4,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY ESCAPE PATH PROXIMITY FLOODLIGHT AFT OF R2 DOOR AT G4 GALLEY IS DAMAGED. REMOVED AND REPLACED FLOODLIGHT IAW WDM 33-51-21. OPERATIONAL CHECK GOOD.
